advertisement
Question
Posted by: TeeCee | 2010/04/09

Numbness on left foot

Please help

Started ARV treatment in October 2007 had no side effects at all but lately I have been experiencing numbness on my left foot, what could be the course of this?I am on stoctrin, truvada and purbac.

Your assistance will be appreciated.

Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageOrthopaedic Specialist Forum

Dear TeeCee,

we are all orthopedic surgeons and personally i have not ever dealt with ARV treatment. You will have to speak to doctors who deal with HIV?AIDS

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Orthopaedic Specialist Forum | 2010/04/18

Dear TeeCee,

we are all orthopedic surgeons and personally i have not ever dealt with ARV treatment. You will have to speak to doctors who deal with HIV?AIDS

Reply to Orthopaedic Specialist Forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement